Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 14, NWS Riverton, WY

July 27, 2012Fremont County, Hot Springs County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jul 27, 2012, 1:13 PM MDT for Fremont County, Hot Springs County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2012, 1:13 PM MDT (19:13 UTC)
Expired
Jul 27, 2012, 2:00 PM MDT
In force
47 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fremont County, WY, Hot Springs County, WY

The radar

The Riverton/Lander radar (KRIW), 31 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3638 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WUUS55 KRIW 271913
SVRRIW
WYC013-017-272000-
/O.NEW.KRIW.SV.W.0014.120727T1913Z-120727T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
113 PM MDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FREMONT COUNTY IN CENTRAL WYOMING...
  SOUTH CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING...

* UNTIL 200 PM MDT

* AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM U.S. HWY 287/26 MILE MARKER 90 TO 5 MILES EAST OF MILFORD...
  AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DIVERSION DAM REST AREA...HWY JCT 287 AND 26...MORTON...PILOT BUTTE
  RESERVOIR...KINNEAR...OCEAN LAKE...BOYSEN STATE PARK               
  HEADQUARTERS...PAVILLION AND MISSOURI VALLEY RD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...AND DEADLY LIGHTNING...AND HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. 

IF ON OR NEAR BOYSEN RESERVOUR GET OUT OF THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE 
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A 
THUNDERSTORM.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4370 10842 4341 10798 4323 10822 4283 10880
      4317 10926
TIME...MOT...LOC 1911Z 233DEG 55KT 4327 10908 4294 10862
WIND...HAIL 60MPH <.75IN

$$

LIPSON
2 follow-up statements
625 
WWUS55 KRIW 271926
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
126 PM MDT FRI JUL 27 2012

WYC013-017-272000-
/O.CON.KRIW.SV.W.0014.000000T0000Z-120727T2000Z/
FREMONT WY-HOT SPRINGS WY-
126 PM MDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOT SPRINGS AND CENTRAL FREMONT COUNTIES UNTIL 200 PM MDT...

AT 120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM U.S. HWY 287/26 MILE MARKER 90 TO HUDSON...MOVING NORTHEAST AT
55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PILOT BUTTE RESERVOIR...MORTON AND KINNEAR AROUND 130 PM MDT.
  STATE HWY 134 MILE MARKER 20 AND OCEAN LAKE AROUND 135 PM MDT.   
  BOYSEN STATE PARK HEADQUARTERS AND U.S. HWY 20/789 MILE MARKER 110
  AROUND 155 PM MDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE STATE HWY
132...PAVILLION AND MISSOURI VALLEY RD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MOST WIDESPREAD WEATHER ELEMENT WITH THIS STORM WILL BE STRONG 
WINDS. LOCALLY HEAVY RAINFALL AND SMALL HAIL WILL BE MOST LIKELY IN 
THE VICINITY OF PAVILLION. HIGH PROFILE VEHICLES ARE ESPECIALLY 
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. MOVE 
IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

IF ON OR NEAR OCEAN LAKE AND BOYSEN RESERVOIR GET OUT OF THE WATER 
AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN 
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4322 10918 4370 10842 4341 10798 4323 10822
      4289 10872
TIME...MOT...LOC 1923Z 232DEG 53KT 4327 10909 4294 10863
WIND...HAIL 60MPH <.75IN

$$

LIPSON
368 
WWUS55 KRIW 272002
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
202 PM MDT FRI JUL 27 2012

WYC013-017-272013-
/O.EXP.KRIW.SV.W.0014.000000T0000Z-120727T2000Z/
FREMONT WY-HOT SPRINGS WY-
202 PM MDT FRI JUL 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOT SPRINGS AND
CENTRAL FREMONT COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4322 10918 4370 10842 4341 10798 4323 10822
      4289 10872
TIME...MOT...LOC 1926Z 232DEG 53KT 4329 10904 4296 10858

$$

LIPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:34 AM MDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 27, 11:34 AM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE RIVERTON WY
1134 AM MDT FRI JUL 27 2012

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

AN UPPER LEVEL RIDGE WILL SHIFT EAST INTO THE PLAINS TODAY
ALLOWING A PLUME OF MODEST MID LEVEL MOISTURE TO PUSH ACROSS THE
STATE. A SIGNIFICANT SHORT WAVE WILL RIPPLE ALONG THE SIDE OF THE
RIDGE AND OVER THE AREA TODAY...WITH SHOWERS AND THUNDERSTORMS
MOVING INTO THE WESTERN MOUNTAINS EARLY IN THE PERIOD WITH
ACTIVITY RAPIDLY SPREADING EASTWARD THROUGHOUT THE DAY.

WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED OVER THE HIGHER ELEVATIONS AND IN THE WEST WHILE ISOLATED
DRY THUNDERSTORMS ARE EXPECTED IN THE CENTRAL BASINS. SOUTHEAST
FLOW OVER EASTERN WYOMING WILL DRAW UP MORE LOW LEVEL MOISTURE
INTO NATRONA AND JOHNSON COUNTIES THIS AFTERNOON...ALLOWING A MIX
OF WET AND DRY WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON.
THERE WILL BE MODEST CAPE BUT WEAK SHEAR...BECOMING MODERATE BY
THE EVENING HOURS AND SLOW STORM MOTION...HLTT'S WILL BE
RESPECTABLE WITH OVER 30C EXPECTED ACROSS THE AREA...AND OVER 33C
ACROSS THE WEST...ENSURING AT LEAST ISOLATED ACTIVITY ACROSS THE
ENTIRE FORECAST AREA. FORECAST SOUNDINGS ADVERTISE BASES AT OVER
10K FEET EAST OF THE DIVIDE AND BASES AT AROUND 7K FEET IN THE
WESTERN MOUNTAINS...SO THE MAIN CONCERN WITH THESE STORMS WILL BE
POTENTIALLY DAMAGING DOWNBURST WINDS EAST OF THE DIVIDE. BECAUSE
OF THE SLOW STORM MOTION AND LOWER CLOUD BASES...MOST OF THE
STORMS ACROSS THE WEST ARE EXPECTED TO PRODUCE AT LEAST A WETTING
RAIN AND A FEW STRONG WIND GUSTS.

THE RIDGE BUILDS BACK IN ON SATURDAY WITH SOME MOISTURE REMAINING
ACROSS THE SOUTH...AND SOME MORE MID LEVEL MOISTURE ARRIVING WITH
A WEAK DISTURBANCE RIPPLING ACROSS THE NORTH...THUNDERSTORMS ARE
EXPECTED TO FORM AGAIN IN THESE AREAS WITH MUCH OF CENTRAL WY
REMAINING DRY.

SUNDAY WILL BE HOT AND DRY WITH A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS JOHNSON AND NATRONA COUNTIES AND SWEETWATER COUNTY...AS
WELL AS OVER THE HIGHER ELEVATIONS...WITH PERHAPS THE BEST CHANCE
FOR THUNDERSTORMS OVER JOHNSON COUNTY WHERE NORTHEAST FLOW
MAINTAINS COOLER AIR ALOFT AND DRAWS IN ENOUGH MOISTURE FOR
CONVECTION. SOUTHWEST FLOW ELSEWHERE WILL LIKELY DRAW IN AIR
THAT WILL BE TOO DRY TO ENCOURAGE MUCH MORE THAN SOME FAIR WEATHER
CU FORMATION.

.LONG TERM...MONDAY THROUGH FRIDAY

UPPER HIGH OVER THE SOUTHERN PLAINS WILL DRIFT WESTWARD INTO THE
SOUTHERN ROCKIES BY TUESDAY PHASING WITH BLOCKING UPPER RIDGE OVER
WEST CENTRAL CANADA.  DURING THIS TRANSITION...BOTH ECMWF AND GFS
BRING A SHORTWAVE ACROSS THE NORTHERN ROCKIES ON MONDAY.  ISOLATED
AFTERNOON THUNDERSTORMS FORECAST FOR MAINLY SOUTH AND CENTRAL AREAS
WHERE MOISTURE AND INSTABILITY EXISTS...WITH A DRIER MORE STABLE
AIRMASS OVER THE WEST.

MEDIUM-RANGE MODELS CONTINUE TO SHOW INCONSISTENCIES IN BRINGING
UPPER TROUGH OFF NW COAST ONSHORE AND ACROSS THE NORTHERN ROCKIES
THURSDAY AND FRIDAY WITH AN OVERALL SLOWER RUN-TO-RUN TREND.
FORECAST MAINLY HOT AND DRY TUESDAY AND WEDNESDAY WITH ISOLATED LATE
DAY THUNDERSTORMS CONFINED TO THE FAR SOUTH AND JOHNSON COUNTY.  A
SLIGHT CHANCE OF THUNDERSTORMS ENCOMPASSES MORE OF THE AREA ON
THURSDAY AND FRIDAY AS MONSOONAL MOISTURE IS PULLED NORTHWARD AHEAD
OF THE APPROACHING TROUGH.  LITTLE TREND IN TEMPERATURES IS EXPECTED
THROUGH THE PERIOD WITH HIGHS IN THE 90S IN THE CENTRAL BASINS...AND
80S WESTERN VALLEYS.

&&

.AVIATION.../18Z ISSUANCE/

WEST OF THE CONTINENTAL DIVIDE...PATCHY MORNING HIGH AND MID LEVEL
CLOUDS WILL GIVE WAY TO NEW SHOWERS AND STORMS DEVELOPING AFTER 19Z
AS THE AIRMASS BEHIND THESE MORNING CLOUDS CONTINUES TO RAPIDLY
DESTABILIZE. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL
00Z. WIND GUSTS TO 35 KNOTS WILL BE POSSIBLE ALONG WITH LOCAL MVFR
CONDITIONS. THE SHOWER AND STORM COVERAGE WILL BECOME ISOLATED AFTER
00Z THROUGH 12Z SATURDAY.

EAST OF THE CONTINENTAL DIVIDE...SHOWERS AND STORMS WILL FORM ALONG
THE WIND RIVER AND ABSAROKA MOUNTAINS BY 17Z AND THE BIGHORN MOUNTAINS
BY 18Z. THE SHOWERS AND STORMS WILL PROGRESS EAST TO NORTHEAST OVER
THE LOWER ELEVATIONS THROUGH THE AFTERNOON HOURS UNTIL AROUND 03Z.
WIND GUSTS TO 45 KNOTS WILL BE POSSIBLE ALONG WITH LOCAL MVFR
CONDITIONS. THE ACTIVITY WILL DECREASE TO ISOLATED FROM 06Z THROUGH
12Z SATURDAY.

FOR KJAC AIRPORT TODAY AND THIS EVENING...ISOLATED SHOWERS WILL BE
EXITING TO THE NORTHEAST THROUGH 1830Z. THEN NEW SHOWERS AND STORMS
WILL BE FORMING RAPIDLY AFTER 19Z ACROSS EASTERN IDAHO AND OVER THE
TETON MOUNTAINS. SOME OF THIS ACTIVITY WILL IMPACT THE KJAC AIRPORT
OR IN THE VICINITY UNTIL 00Z. WIND GUSTS TO 30 TO 40 KNOTS AND MVFR
CONDITIONS WILL OCCUR ONLY IF A STORM DIRECTLY IMPACTS THE AIRPORT.
EXPECT THE ACTIVITY TO DECREASE AFTER 00Z SATURDAY AS THE STORMS
WILL MOVE EAST NORTHEAST OUT OF THE REGION.

&&

.FIRE WEATHER...

THUNDERSTORMS ARE EXPECTED ACROSS THE STATE TODAY AS A MID LEVEL
MOISTURE PLUME AND AN UPPER LEVEL DISTURBANCE MOVE ACROSS THE
AREA. MOST OF THE STORMS IN THE WEST AND OVER THE HIGHER TERRAIN
WILL BE WET WITH MIXED WET AND DRY STORMS ALONG THE I25
CORRIDOR...MOST OF THE STORMS OVER THE CENTRAL BASINS WILL BE DRY
BUT ACTIVITY WILL BE ISOLATED. LOW HUMIDITY AND POTENTIALLY STRONG
DOWNBURST WINDS COULD ALSO RAISE FIRE DANGER ACROSS CENTRAL
PORTIONS OF THE STATE. A RED FLAG WARNING WAS NOT ISSUED AT THIS
TIME DUE TO THE EXTREMELY ISOLATED NATURE OF THE STORMS ACROSS THE
MOST CRITICAL AREAS TODAY. ISOLATED LATE DAY THUNDERSTORMS ARE
EXPECTED THROUGH THE WEEKEND AS A SERIES OF UPPER LEVEL
DISTURBANCES PARADE ACROSS THE TOP OF THE RIDGE OVER THE
ROCKIES...BUT MID LEVEL MOISTURE WILL BE LIMITED SO ACTIVITY WILL
BE MUCH LESS THAN WHAT IS EXPECTED TODAY AND TONIGHT. WARM AND
DRY WEATHER IS EXPECTED NEXT WEEK AS THE RIDGE ELONGATES.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ALLEN
LONG TERM...AEM
AVIATION...LIPSON
FIRE WEATHER...ALLEN
Hazardous weather outlook, Jul 27, 5:00 AM MDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT FRI JUL 27 2012

WYZ001>020-022>030-281100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ACROSS THE HIGHER ELEVATIONS AND IN THE WEST
TODAY AND TONIGHT...WITH ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
EXPECTED EAST OF THE DIVIDE AND IN THE LOWER ELEVATIONS. SOME OF THE
STORMS ARE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 50 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY AND THURSDAY...ISOLATED THUNDERSTORMS ACROSS THE SOUTH AND
EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY WIND
GUSTS GREATER THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN RIVERTON
AT 1-800-211-1448. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 27, 12:47 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1247 PM MDT FRI JUL 27 2012

WYZ001-271930-
YELLOWSTONE NATIONAL PARK-
1247 PM MDT FRI JUL 27 2012

A CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST TOWARDS
THE NORTHEAST ENTRANCE OF YELLOWSTONE NATIONAL PARK. THE STORMS
WILL IMPACT TOWER FALLS...THE LAMAR VALLEY...ICE BOX CANYON AND THE
NORTHEAST ENTRANCE BETWEEN NOW AND 145 PM.

THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45
MPH...CLOUD TO GROUND LIGHTNING...AND A BRIEF PERIOD OF HEAVY RAIN.

SEEK A SAFE INDOOR SHELTER IF STORMS APPROACH YOUR LOCATION.

SKRBAC

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:25 PM MDTSpecial Weather StatementRIW50 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.